Issue No. 01 - January (1996 vol. 7)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/71.481595
<p><b>Abstract</b>—We propose a new family of interconnection networks that are Cayley graphs with constant node degree 4. These graphs are regular, have logarithmic diameter, and are maximally fault tolerant. We investigate different algebraic properties of these networks (including fault tolerance) and propose optimal routing algorithms. As far as we know, this is the first family of Cayley graphs of constant degree 4.</p>
Interconnection network, Cayley graph, constant degree, fault tolerance, generators, simple routing, optimal routing.
P. K. Srimani and P. Vadapalli, "A New Family of Cayley Graph Interconnection Networks of Constant Degree Four," in IEEE Transactions on Parallel & Distributed Systems, vol. 7, no. , pp. 26-32, 1996.